Patient: Achy right shoulder and tip of right index and thumb numb. Blood pressure medication controls BP, insulin resistant, but controlled with two meds Metformin and new addition of Tradjenta and an anti inflammatory Diclofenac Sodium for arthritis pain in RT knee. The Tradjenta and Diclofenac have been taken for 1 week duration. Achy shoulder and finger tip numbness started 5 hours ago. Could this be a medication side affect or signs of heart attack? Age is 60 and female
Doctor: Hello,Welcome to ATD, thank you for the query.The possibilities for the pain and numbness you have described cou ld beCervical spondylitis (get an X ray cervical spine to rule out)Diabetic neuropathyHeart attackPlease do not neglect your pain as heart attack could also manifest with just the tooth pain.Tradjenta may cause muscular and joint pain in some cases.Diclofenac is a painkiller itself.Please take an antacid along with it as it may cause gastritis.Hope this helps, take care.